... taken with this stuff?
Hi! I do not know if you have any other health conditions or on any other medications, but there is not too much to avoid just by being on escitalopram.
For headache/fever relief, I would recommend using acetaminophen (tylenol). Just one thing about acetaminophen, it can cause liver problems at high doses, so just be careful to take it according to instructions, and check out combination products before using them to make sure you aren't accidentally taking more than you thought. If you follow the instructions, its perfectly fine to use.
If you prefer, you could also use ibuprofen and/or naproxen instead of Tylenol. These medications do have a moderate interaction with escitalopram- an increased risk of bleeding- but this would be unlikely to happen if you are only taking the ibuprofen or naproxen for a short duration of time (like a couple of days when you're not feeling well). Warning signs of bleeding include dizziness, weakness, nosebleeds and easier bruising than usual. Taking ibuprofen or naproxen with a small snack can also make these less hard on the stomach. If you have heart problems, check with your doctor before taking these medications.
The only other thing to watch out for is if you take a cold medicine that can make you drowsy. Just be aware if you're feeling drowsy and try not to drive or do something that needs alertness while you're taking it.
If you have other health conditions, I would double check with a doctor or pharmacist before taking over-the-counter medications.
I hope this helps!
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2010 • 1 answer
I was wondering if anyone knew of any over-the-counter remedies for nausea I've been having constan?
Posted 1 Feb 2010 • 6 answers
Posted 27 Dec 2014 • 2 answers
Posted 31 May 2016 • 2 answers
Posted 3 Jul 2016 • 0 answers